# SDR SWAA2022022258456

- Difficulty date: August 31, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 49,333 hours, 28,893 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SUPPORT BRACKET CRACKED JUST UNDER FWD INBD CORNER OF PANEL 551AT [MARKED]. / R&R BRACKET PER SRM 51-40-02
